# SDR AALA2009042500824

- Difficulty date: April 25, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 27,384 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  RESEATED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 14D.
